# SDR AALA202104285397

- Difficulty date: April 27, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A321-231
- Aircraft serial: 6647
- Aircraft time: 17,123 hours, 6,436 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Arm
- Part number: D5598141300400
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND EXCESSIVE PLAY HINGE ARM 4 ELEVATOR ON LEFT HORIZONTAL STABILIZER.  INSTALLED NEW HINGE ARM END FITTING 4 ELEVATOR LEFT AMM 55-16-42-400-001-A STEP4.B AND AMM 55-16-48-400-001-A STEP 4C
